the grey bruce health unit announces an overdose alert for the region
| | | | | | | | | | | | | |

The Grey Bruce Health Unit announces an overdose alert for the region

The Grey Bruce Health Unit has announced an overdose alert for the region, following several suspected overdoses over the past few days.

They made the announcement in a post on social media.

Officials recommend taking extra caution by:
-Not using alone – when using with someone else, don’t use at the same time
-Avoid mixing other drugs – mixing drugs, including alcohol, increases risk of overdose
-Go slow – use smaller amounts and do test doses to check the strength of your drugs
-Get overdose prevention training and carry a Naloxone kit

Some overdoses go unreported, but there’s a reporting tool that can help create a more accurate picture of drug overdose/poisoning incidents in the community. You can fill out an online form or call 211 anytime – day or night – to anonymously report an unexpected negative reaction to non-prescribed drugs in Grey-Bruce.

More information can be found on the health unit’s website.

Read Full Story

Similar Posts